# SDR AALA20090528TUL02

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 29,827 hours, 12,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP CARRIAGE HOLE OVERSIZED.  REPAIRED HOLE PER EA COMP - 57-006351 AND CARD J1071AB.
